# SDR SIMA2682

- Difficulty date: September 24, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N902AE
- Make and model: Saab 340B
- Aircraft serial: 340B269
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3381 - AFT FLOOR PROXIMITY LIGHT INOPERATIVE.  REMOVED AND REPLACED BULB AT ROW 14 FLOOR LIGHT IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
